# SDR QMLA2025062120068

- Difficulty date: June 20, 2025
- Submitted: June 21, 2025
- Operation: Air carrier
- Aircraft: N109LN
- Make and model: Snias AS350B3
- Aircraft serial: 3995
- Aircraft time: 8,510 hours, 25,617 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Sensor
- Part number: 704A37614014
- Part serial: 3502
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF NR INDICATION ONE CLIMB OUT. REMOVED NR SPEED SENSOR AND REPLACED WITH NEW AS PER AIRBUS AS350B3 AMM 62-31-00, 4-3 .CLEANED AND APPLIED STABILANT 22 TO MGB HARNESS CANON PLUG. GROUND RAN AIRCRAFT. OPS CHECK GOOD.
